Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On Schwarz's lemma and inner functions


Author: Stephen D. Fisher
Journal: Trans. Amer. Math. Soc. 138 (1969), 229-240
MSC: Primary 30.52
DOI: https://doi.org/10.1090/S0002-9947-1969-0240302-2
MathSciNet review: 0240302
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Ahlfors, Bounded analytic functions, Duke Math. J. 14 (1947), 1-11. MR 0021108 (9:24a)
  • [2] L. Ahlfors and A. Beurling, Conformal invariants and function-theoretic null sets, Acta Math. 83 (1950), 101-129. MR 0036841 (12:171c)
  • [3] L. Carleson, Selected problems on exceptional sets, Van Nostrand, Princeton, N. J., 1967. MR 0225986 (37:1576)
  • [4] S. Fisher, Rational functions, $ {H^\infty }$, and $ {H^p}$ on infinitely-connected domains, Illinois J. Math. 12 (1968), 513-523. MR 0226030 (37:1620)
  • [5] F. Forelli, The isometries of $ {H^p}$, Canad. J. Math. 16 (1964), 721-728. MR 0169081 (29:6336)
  • [6] O. Frostman, Potentiel d'équilibre et capacité des ensembles avec quelques applications à la théorie des fonctions, Medd. Lunds Univ. Mat. Sem. 3 (1935), 1-118.
  • [7] P. R. Garabedian, Schwarz's lemma and the Szegö kernel function, Trans. Amer. Math. Soc. 67 (1949), 1-35. MR 0032747 (11:340f)
  • [8] S. Ya. Havinson, Analytic capacity of sets, joint nontriviality of various classes of analytic functions and the Schwarz lemma in arbitrary domains, Amer. Math. Soc. Transl. (2) 43 (1964), 215-266.
  • [9] R. R. Phelps, Extreme positive operators and homomorphisms, Trans. Amer. Math. Soc. 108 (1963), 265-274. MR 0156224 (27:6153)
  • [10] W. Rudin, Analytic functions of the class $ {H^p}$, Trans. Amer. Math. Soc. 78 (1955), 44-66. MR 0067993 (16:810b)
  • [11] -, Some theorems on bounded analytic functions, Trans. Amer. Math. Soc. 78 (1955), 333-342. MR 0067192 (16:685b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.52

Retrieve articles in all journals with MSC: 30.52


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0240302-2
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society